# SDR SWAA2024080823924

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 15,235 hours, 7,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN THE CABIN AND COCKPIT DURING DEPARTURE. NO ENGINE ABNORMALITIES<[01] REMOVED AND REPLACED L/H AIR CYCLE MACHINE PER AMM 21-51-04. OPS AND LEAK CHECKED ACM AND DUCTS. PASSED.;[02] USED 1/4 TORQUE WRENCH PART #T000014 SERIAL# 805530;[03] EV# E037034
